Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 13, NWS Jacksonville, FL

January 25, 20107 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Jan 25, 2010, 2:54 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 26, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 2:54 PM EST (19:54 UTC)
In effect from
Jan 26, 2010, 12:00 PM EST
Expired
Jan 26, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -335 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-335 m²/s²
0-3 km storm-relative helicity
-180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WWUS82 KJAX 251954
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EST MON JAN 25 2010

FLZ020>025-030>033-035>038-040-261015-
/O.UPG.KJAX.FW.A.0011.100126T1700Z-100126T2300Z/
/O.NEW.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/
/O.CON.KJAX.FW.W.0012.000000T0000Z-100125T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
254 PM EST MON JAN 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO STRONG WINDS AND LOW HUMIDITIES... 

...RED FLAG WARNING ALSO IN EFFECT FROM NOON TO 6 PM EST
TUESDAY DUE TO STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

STRONG MIXING WILL CONTINUE TO RESULT IN STRONG GUSTY WINDS AND
LOW RELATIVE HUMIDITIES AT THE SURFACE. WESTERLY WINDS WILL
GUST UP TO 30 MPH WITH RELATIVE HUMIDITIES BETWEEN 30 AND 35
PERCENT THIS AFTERNOON.

EVEN DRIER AIR WILL MIX DOWN IN GUSTY WINDS TUESDAY AFTERNOON.
RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR 4 TO
6 HOURS WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO
30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GAZ132>136-149>154-162>166-261015-
/O.UPG.KJAX.FW.A.0011.100126T1700Z-100126T2300Z/
/O.NEW.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
254 PM EST MON JAN 25 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST TUESDAY. 

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS TUESDAY AFTERNOON.
RELATIVE HUMIDITIES WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH
SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JDS
4 follow-up statements
801 
WWUS82 KJAX 252236
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EST MON JAN 25 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261030-
/O.CON.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
536 PM EST MON JAN 25 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
TUESDAY DUE TO STRONG WINDS AND LOW HUMIDITY...

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS TUESDAY AFTERNOON.
RELATIVE HUMIDITIES WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT
WITH SUSTAINED WINDS AROUND 15 TO 20 MPH GUSTING UP TO 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
394 
WWUS82 KJAX 260753
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 AM EST TUE JAN 26 2010

FLZ020>025-030>032-035>037-040-262300-
/O.NEW.KJAX.FW.A.0012.100127T1700Z-100127T2300Z/
/O.CON.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
253 AM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO WIND AND LOW RH ...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING. 

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S
WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS
AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH.

ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST
TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR DURATIONS
OF AROUND 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ033-038-GAZ132>136-149>154-162>166-262300-
/O.CON.KJAX.FW.W.0013.100126T1700Z-100126T2300Z/
ST JOHNS-FLAGLER-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-
CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
253 AM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO WIND AND LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. 

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN RH'S
WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED WINDS
AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

PP
232 
WWUS82 KJAX 262008
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EST TUE JAN 26 2010

FLZ020>023-030-031-035-036-271000-
/O.UPG.KJAX.FW.A.0012.100127T1700Z-100127T2300Z/
/O.NEW.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/
/O.NEW.KJAX.FW.A.0013.100128T1700Z-100128T2300Z/
/O.CON.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
308 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY DUE
TO LONG DURATIONS OF LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LONG
DURATIONS OF LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST
WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY
AFTERNOON.

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN
RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED
WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH.

ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST
TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR
DURATIONS OF AROUND 6 HOURS.

ON THURSDAY MIN RH'S ARE FORECAST TO FALL TO AROUND 30 PERCENT
WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 4 TO 5 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ024-025-032-037-040-271000-
/O.UPG.KJAX.FW.A.0012.100127T1700Z-100127T2300Z/
/O.NEW.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/
/O.CON.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
308 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY DUE
TO LONG DURATIONS OF LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST
WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS EVENING.

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN
RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED
WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH.

ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST
TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR
DURATIONS OF AROUND 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ033-038-GAZ132>136-149>154-162>166-262300-
/O.CON.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/
ST JOHNS-FLAGLER-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-
CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
308 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

VERY DRY AIR WILL MIX DOWN IN GUSTY WINDS THIS AFTERNOON. MIN
RH'S WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH SUSTAINED
WINDS AROUND 15 TO 20 MPH GUSTING UP TO 25 TO 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JDS
227 
WWUS82 KJAX 262309
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EST TUE JAN 26 2010

FLZ020>023-030-031-035-036-271100-
/O.EXP.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/
/O.CON.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/
/O.CON.KJAX.FW.A.0013.100128T1700Z-100128T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
609 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
WEDNESDAY DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON
DUE TO LOW RH VALUES...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON.

ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST
TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR
DURATIONS OF AROUND 6 HOURS.

ON THURSDAY MIN RH'S ARE FORECAST TO FALL TO AROUND 30 PERCENT
WITH RH'S BELOW 35 PERCENT FOR DURATIONS OF AROUND 4 TO 5 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ024-025-032-037-040-271100-
/O.EXP.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/
/O.CON.KJAX.FW.W.0014.100127T1700Z-100127T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
609 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
WEDNESDAY DUE TO LOW RH VALUES...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY.

ON WEDNESDAY WINDS WILL BE MUCH LIGHTER BUT MIN RH'S ARE FORECAST
TO FALL TO AROUND 25 PERCENT WITH RH'S BELOW 35 PERCENT FOR
DURATIONS OF AROUND 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ033-038-GAZ132>136-149>154-162>166-270015-
/O.EXP.KJAX.FW.W.0013.000000T0000Z-100126T2300Z/
ST JOHNS-FLAGLER-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-
CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
609 PM EST TUE JAN 26 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

ECZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 25, 9:37 AM EST, 5 hours 17 minutes earlier.

Area forecast discussion, Jan 25, 9:37 AM EST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
937 AM EST MON JAN 25 2010

.UPDATE...SFC HIGH PRESSURE WAS LOCATED OVER TX TO THE CENTRAL
GULF OF MEXICO WITH A W TO NW FLOW OVER THE REGION. COLD FRONT
THAT SWEPT QUICKLY THROUGH OUR CWA IS NOW WELL OFFSHORE AND LAST
BIT OF CONVECTION IS OVER OUR SE ZONES. SATELLITE IMAGERY SHOWS
CLEARING GENERALLY W OF A BQK-GNV LINE SO WITH WLY FLOW AND SOME
COOL ADVECTION BEHIND THE FRONT HIGHS TODAY WILL RANGE FROM MID-
UPPER 60S IN SE GA TO UPPER 60S TO NEAR 70 OVER NE FL. VERY GOOD
MIXING PROFILE WILL LEAD TO GUSTS TO 35 MPH AT TIMES THIS
AFTERNOON AND LWA IS IN EFFECT TIL 6 PM. MADE A FEW CHANGES TO
LOWER TEMPS A BIT AND SHOW CLEARING SKIES IN GRIDS AND ZONES.
WILL TAKE OUT PRECIP MENTION IN ZONES.

&&

.AVIATION...VFR TODAY FOR TERMINALS. ALTHOUGH W WINDS ARE ABOUT 10 KT
NOW...THEY WILL PICK UP TO 15-20 KT WITH GUSTS TO 30 KT AT TIMES.

&&

.MARINE...WILL EXPIRE THE GALE WARNING AS CURRENT OBS SHOW GUSTS
BELOW 30 KT. WILL INCLUDE SCA FOR OFFSHORE WATERS TIL TUE EVENING
BEFORE THE WINDS SUBSIDE AND WILL EXTEND THE SCA FOR NEAR-SHORE
UNTIL LATE THIS AFTERNOON.

&&

.FIRE WX...DRY AIR WILL FILTER INTO THE REGION AND WINDS AND RH COULD
POSSIBLY MEET RED FLAG CRITERIA IN A FEW AREAS OVER NE FL. CURRENTLY
PLANNING ON MAINTAINING MENTION OF THIS POSSIBILITY IN THE FWF FOR
NOW AND MONITOR TRENDS.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

SHASHY/PRESNALL
Hazardous weather outlook, Jan 25, 10:26 AM EST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1026 AM EST MON JAN 25 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261115-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1026 AM EST MON JAN 25 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT TODAY...
...MODERATE RISK OF RIP CURRENTS...

WINDY CONDITIONS ARE EXPECTED TODAY IN THE WAKE OF A COLD FRONT
THIS MORNING. SPEEDS WILL NEAR 20 MPH WITH GUSTS OF 30 TO 35 MPH
EXPECTED. A LAKE WIND ADVISORY IS IN EFFECT.

SWELLS WILL CONTINUE THE ELEVATED THE RIP CURRENT RISK ALONG THE
ATLANTIC COAST. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE
INFORMATION.

MINOR FLOODING WILL CONTINUE MOST OF THIS WEEK ON THE ALTAMAHA RIVER
AT BAXLEY AND CHARLOTTE AS WELL AS THE SATILLA RIVER AT ATKINSON AND
WAYCROSS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A LIGHT FREEZE IS POSSIBLE INLAND WEDNESDAY MORNING...MAINLY FOR
AREAS WEST OF THE HIGHWAY 301 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/SHASHY

In the hours before

Local storm report, Jan 25, 2:53 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     JACKSONVILLE INTL ARPT  30.48N 81.71W
01/25/2010  M63.00 MPH       DUVAL              FL   ASOS

            JACKSONVILLE ASOS MEASURED A GUST TO 63 MPH. TWO
            BARRICADES WERE BLOWN OVER AT THE AIRPORT BUT NO OTHER
            DAMAGE WAS REPORTED.

&&

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 12:13 AM ESTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee3 hr
Jan 25, 3:15 AM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay60 min
Jan 25, 3:33 AM ESTTornado WarningJAXClay, Duval27 min
Jan 25, 3:59 AM ESTTornado WarningJAXDuval31 min
Jan 25, 4:16 AM ESTSpecial Marine WarningJAX68 min
Jan 25, 4:22 AM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns53 min
Jan 25, 4:39 AM ESTSevere Thunderstorm WarningJAXClay, Flagler, Marion, Putnam, Saint Johns81 min
Jan 25, 5:12 AM ESTSpecial Marine WarningJAX2 hr
Jan 25, 5:21 AM ESTSpecial Weather StatementJAXMarion39 min
Jan 25, 7:13 AM ESTSpecial Marine WarningJAX62 min
Jan 25, 11:26 AM ESTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee36 days
Jan 25, 12:45 PM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more4 hr
Jan 24, 11:53 PM ESTSpecial Weather StatementJAXWayne52 min

Nearby

Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.